Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken cervical cancer vaccine, next dosage delayed. Is there any side effects of delaying?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Doctor, I had taken the vaccination for preventing cervical cancer on April 24th, 2012. However, the next dossage has been delayed and it was not taken on May 24th 2012 as scheduled. Today it is XXXXXXX 18, 2012 already and second injection has not been taken. Please advise on:
1. Are there any side-effects because of the delay?
2. Is the first injection still effective when the second has been delayed for almost a month?
3. Should I continue this course or start a new course of the 3 injections at 0, 1 and 6 months?
4. The vaccination given was Cervarix. Should I switch to Gardasil from the beginning?
Posted Sat, 7 Jul 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later

Thanks for writing to us


1 No there are no side effects because of delay

2 You can take second inj now , there is no need to start the course again

3 Once you have started with Cervarix so it is better to continue with the same

Count 6 months from the date of first dose

Best wishes

Take care

Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor